# SDR SIMA200834501

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 9,605 hours, 8,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A IMBV INSPECTION REPAIRED A DEFERRED DISCREPANCY.  A GOUGE AND DENT ON FUSELAGE SKIN BETWEEN FRAMES 21 AND 22 AND BETWEEN STRINGERS 17L AND 18L.  PERFORMED A CUT OUT OF THE FUSELAGE SKIN TO REMOVE THE DAMAGE.  FABRICATED. A FILLER AND REPAIR DOUBLER.  MARKED, DRILLED, CLEANED AND TREATED REPAIR PARTS.  REPAIR DONE IAW EMB 145 SRM (SRM-145/1142 REV 40) CHAPTERS 53-21-01 AND 51-75-04.  AIRCRAFT RETURNED TO SERVICE.
